# SDR USAA990079

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411US
- Make and model: Boeing 737401
- Aircraft serial: 23880
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767-867
- Part time: 30,775 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 16 INCH AREA OF CORROSION BS 767-867 RBL 14.5 CARGO TRACK TIE DOWN CHANNEL.  CORROSION TASK NR C53-202-01.  SPLICED IN NEW TRACK SECTION PER SRM 53-00-53.  (M)
